# SDR COMA0460457

- Difficulty date: August 11, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 17,427 hours, 17,060 cycles
- Engine: Ge CF343A1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5682 OVERHEAD EMERGENCY LIGHT AT ROW 11 IS INOPERATIVE.  DEFERRED MAINT IAW MEL.
